Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Diophantine equations and congruences over function fields


Author: Elena Yudovina
Journal: Proc. Amer. Math. Soc. 136 (2008), 3839-3850
MSC (2000): Primary 11D45
Published electronically: June 3, 2008
MathSciNet review: 2425723
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We generalize the methods of Pierce for counting solutions to the congruence $ X^a \equiv Y^b \bmod D$ and the square sieve method for counting squares in the sequence $ f(X) + g(Y)$

to the function field setting.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11D45

Retrieve articles in all journals with MSC (2000): 11D45


Additional Information

Elena Yudovina
Affiliation: Department of Mathematics, FAS, Harvard University, One Oxford Street, Cambridge, Massachusetts 02138

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09363-5
PII: S 0002-9939(08)09363-5
Received by editor(s): July 25, 2007
Received by editor(s) in revised form: October 2, 2007
Published electronically: June 3, 2008
Communicated by: Ken Ono
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.